MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4IN 10-0 D/A CS106-6,CTC-6; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 4IN 10-0 D/A CS106-6,CTC-6; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 9090G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.It was reported that the "thread was cut off" and kept breaking down.Please explain what you mean by that.Did the suture break? please provide the lot number reported in this event? what is the name of the procedure? status of product return.Were there any adverse patient consequences?.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on an unknown date and suture was used.The thread was cut off while using the device.There were no adverse consequences to the patient.

Brand Name
PRLNE BLU 4IN 10-0 D/A CS106-6,CTC-6
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key9119619
Report Number2210968-2019-88117
Device Sequence Number11465928
Product Code GAW
UDI-Device Identifier10705031022645
UDI-Public10705031022645
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9090G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/25/2019
Patient Sequence Number1